# SDR DALA2024081208014

- Difficulty date: August 6, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0493406) INTERCOSTAL, UPPER SURFACE, STA 308, LBL 12, WL 208 CORRODED. REMOVED AND REPLACED INTERCOSTAL AT STA 294.5 BTW 312 LBL 11 IAW B737-800 SRM 51-40-02-0G AND DWG 141A5600 REV N.
